I have been on accutane for about a month. My doctor recently upped my dosage from 40 to 60 mg and have been feeling like a completely different person. I can't focus or concentrate, I have short- term memory loss and I feel like I am in a haze that I can't seem to get out of. This is really frustrating because I am in school and can't seem to snap out of this to study properly and do my homework. Is this normal for being on accutane and will this go away if I stop taking it?
30 Jan 2012
My kids were on accutane when they were 14 and 17. Do u take any other meds or vitamins also. Does Dr check your blood. One kid had no problem but my 17 year old had similar effects and bad thoughts. He was taken off it n yes the side effects went away after about a month. Good luck.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Mother has been on lamictal for approx 21/2 mths weaned off of dilantin. Her short term memory... has gotten terrible, from minute to minute she ...
5 answers • 10 Jul 2011
am being treated for polymyalgia, (second bout in past ten years) and was given steroids about a month ago, and short term memory has become ...
1 answer • 1 Aug 2011
onstant discomfort/all over pelvic area, thae sometime last for couple hours temperary short term memory pause /comfused?
1 answer • 13 Aug 2011
does it help for short term memory loss
1 answer • 24 Oct 2012
I have been taking Lexapro for 2 years and have had pretty bad neck and shoulder pain most of the time, and my sleep apnea has gotten worse (I have a ...
2 answers • 20 Nov 2014